Alex Cold Tablet

Alex Cold Tablet


₹ 107.1 (Upto 15% off)
Inclusive of all Taxes

Composition of Alex Cold Tablet:

Caffeine 30mg + Chlorpheniramine 2mg + Paracetamol / Acetaminophen 500mg + Phenylephrine 10mg

Uses of Alex Cold Tablet:

Common cold symptoms

*Product images are for illustrative purposes only and may differ from the actual product.